MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoview hemopro vh-3500 jaws cracked but remained intact and did not dislodge.The power was set to 3.Nothing was left in patient.A new device was used to complete the procedure with no issues.There was no delay.There was no patient harm.Per photo provided by the complainant, it is observed a piece of the silicone is broken off from the jaws of the device.There is evidence of blood observed on the device.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: d4--unique identifier (udi) # corrected from (b)(4).D4-- catalogue # and model # corrected from "vh-4000" to "vh-3500".The device was returned to the factory for evaluation on 09/16/2024.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.The gray silicone insulation on the hot jaw was observed to be intact.The heater wire was observed to be intact.The gray silicone insulation on the tip of the cold jaw was observed to be peeled and detached from the cold jaw, exposing the cold metal jaw tip.No other visual defects were observed.An investigation was conducted on 10/03/2024.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the gray intact hot jaw insulation and the intact heater wire.The gray silicone insulation on the cold jaw was observed to be peeled and detached from the cold jaw, exposing the cold metal jaw tip.The detached silicone was not returned for evaluation.No other visual defect.Based on the photographic evaluation, as well as the evaluation results, the reported failure "peeled; delaminated; jaw" was confirmed.The lot # 3000380475 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO 2
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20301270
Report Number2242352-2024-0001065
Device Sequence Number8686258
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public(01)00607567701250(10)3000380475(17)260315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2026
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Device Lot Number3000380475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age63 YR
Patient SexMale
Patient Weight80 KG